MathSciNet Relay Station
MathSciNet bibliographic data
MR2518921 (2010f:65293) 65R20
Biazar, J.; Ghazvini, H. He's homotopy perturbation method for solving systems of Volterra integral equations of the second kind. Chaos Solitons Fractals 39 (2009), no. 2, 770–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement